# SDR DALA2017091406890

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 68,383 hours, 13,969 cycles
- Engine: Ge CF680C2B8F
- Engine time: 59,285 hours, 12,115 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A RT GENERATOR EICAS AND RT GENERATOR DRIVE EICAS.   ABOUT ONE MINUTE AFTER,  NOTICED ELECTRICAL (MOTOR RUNNING HOT) ODOR.  DISSIPATED AFTER 20 SECONDS. THERE WAS ALSO FO AND CAPT STATUS MESSAGES FLASHING AND A PULSING IN THE YOLK. AS THE ODOR STARTED, PRESS THE RT GENERATOR DRIVE SWITCH IAW CHECK LIST AND THE APU STARTED, EVERYTHING RETURNED TO NORMAL.  TROUBLESHOT IAW FIM 24-20-02,  REMOVED AND REPLACED THE NR 2 ENGINE IDG IAW AMM 24-11-01. INSPECTED THE COCKPIT, OVERHEAD AND AISLE STAND PANELS, P6 PANEL AND E / E POWER PANELS FOR SMOKE OR DAMAGE, NO DAMAGE FOUND.  PERFORMED AC POWER SYS TEST IAW MM 24-22 AND INST BUSS VOLTAGE SENSING  UNIT TEST IAW AMM 24-51, ALL CHECKED NORMAL. A/P HAS NO LAST LEG FAULTS, TEST 40 IAW MCDP CHECKED GOOD, RAN ENG THRU ALL POWER SETTINGS WITH ALL ACFT SYSTEMS OPERATING,  NO FAULTS NOTED.  R & R RT GCU IAW AMM 24-22.
